MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT BURR HOLE, 16 MM, LOW PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT BURR HOLE, 16 MM, LOW PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 9040 D
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the chamber on the shunt did not function normally intra-operatively.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that the valve malfunctioned before the doctor used it on the patient.It was stated the fluid could not flow.

Brand Name
CSF-FLOW CONTROL SHUNT KIT BURR HOLE, 16 MM, LOW PRESSURE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9226437
Report Number2021898-2019-00372
Device Sequence Number2373703
Product Code JXG
UDI-Device Identifier00643169472730
UDI-Public00643169472730
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K831678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number9040 D
Device Catalogue Number9040 D
Device Lot NumberE54030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer11/09/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1